# SDR USAA061438

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: I/B Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FOREFLAP, TRAILING EDGE, BOTTOM SIDE, 12 INCHES OUTBOARD OF AFT FLAP CUTOUT CHAFED.  CUT OUT DAMAGE, HONEYCOMB REPAIR WITH DOUBLERS PER SRM 51-70-10, DEFECT SIZE: 1 INCH.
